# SDR DALA2022080205278

- Difficulty date: July 27, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 54,127 hours, 38,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVER WING EMERGENCY EXIT LIGHTS ARE NOT ILLUMINATING. MAINTENANCE REPLACED THE FWD OVER WING EMERGENCY EXIT LIGHT BATTERY ASSEMBLY PER B717 AMM 33- 11. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #8967630)
